# SDR SWIA201232019

- Difficulty date: October 18, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,073 hours, 38,306 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS GIVE OFF BURN ODOR WHEN IN "AUTO NORM" WITH TQ AT 65 PERCENT.  ALSO DURING DESCENT BURN SMELL NOTICED WITH PACKS IN "NORM" WITH LOW POWER AT N 40 PERCENT.  (FLT 1302)  REPLACED LEFT ENGINE P2.5/P3 SWITCHING VALVE IN REFERENCE TO P&W MM.
